# SDR RYN2002F00013

- Difficulty date: May 27, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FOUND CRACK IN FLOOR SUPPORT, AT FORWARD FUSELAGE INTERIOR LOWER LOBE, AT STATION 310.
